American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 140 found      Go to page: 1 2 3 4 5

[31] Nikolai K. Nikolski. Trace class Hankel operators. Math. Surveys Monogr. 92 (2009) 351-376.
Book volume table of contents
View Article: PDF

[32] Nikolai K. Nikolski. Szeg\"o infimum, and generalized Phragm\'en--Lindel\"of principle. Math. Surveys Monogr. 92 (2009) 65-91.
Book volume table of contents
View Article: PDF

[33] Nikolai K. Nikolski. Operators, Functions, and Systems: An Easy Reading. Math. Surveys Monogr. 92 (2009) MR MR1864396.
Book volume table of contents   

[34] Nikolai K. Nikolski. Transfer to the half-plane. Math. Surveys Monogr. 92 (2009) 143-152.
Book volume table of contents   
View Article: PDF

[35] Nikolai K. Nikolski. Distance formulae and zeros of the Riemann $\zeta $-function. Math. Surveys Monogr. 92 (2009) 163-171.
Book volume table of contents   
View Article: PDF

[36] Oliver Roth, Stephan Ruscheweyh and Luis Salinas. A note on generating functions for Hausdorff moment sequences. Proc. Amer. Math. Soc. 136 (2008) 3171-3176. MR 2407081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Andrew Bakan and Stephan Ruscheweyh. Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition. Proc. Amer. Math. Soc. 136 (2008) 2665-2674. MR 2399027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Arne Stray. Restrictions of the disc algebra described locally. Proc. Amer. Math. Soc. 136 (2008) 2933-2936. MR 2399060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] M. S. Derevyagin and V. A. Derkach. On the convergence of Padé approximations for generalized Nevanlinna functions. Trans. Moscow Math. Soc. 68 (2007) 119-162. MR 2429269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jan-Fredrik Olsen and Kristian Seip. Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 203-212. MR 2350405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Daniel Pascuas. A note on interpolation by Bloch functions. Proc. Amer. Math. Soc. 135 (2007) 2127-2130. MR 2299490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Vladimir Bolotnikov and Harry Dym. On boundary interpolation for matrix valued Schur functions. Memoirs of the AMS 181 (2006) MR 2214130.
Book volume table of contents   

[43] Jean B. Lasserre. A moment approach to analyze zeros of triangular polynomial sets. Trans. Amer. Math. Soc. 358 (2006) 1403-1420. MR 2186979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Xavier Massaneda, Joaquim Ortega-Cerdà and Myriam Ounaïes. A geometric characterization of interpolation in $\hat{\mathcal{E}}^\prime(\mathbb{R})$. Trans. Amer. Math. Soc. 358 (2006) 3459-3472. MR 2218984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] C. Díaz-Mendoza, P. González-Vera, M. Jiménez Paiz and F. Cala Rodríguez. Orthogonal Laurent polynomials corresponding to certain strong Stieltjes distributions with applications to numerical quadratures. Math. Comp. 75 (2006) 281-305. MR 2176400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Barry Simon. OPUC on one foot. Bull. Amer. Math. Soc. 42 (2005) 431-460. MR 2163705.
Abstract, references, and article information
View Article: PDF

[47] James Tung. Zero sets and interpolating sets in Fock spaces. Proc. Amer. Math. Soc. 134 (2006) 259-263. MR 2170566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Michael A. Dritschel and Scott McCullough. The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005) 873-918. MR 2163865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Christopher I. Byrnes, Tryphon T. Georgiou, Anders Lindquist and Alexander Megretski. Generalized interpolation in $H^\infty$ with a complexity constraint. Trans. Amer. Math. Soc. 358 (2006) 965-987. MR 2187641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Kristian Seip. Interpolation and Sampling in Spaces of Analytic Functions. University Lecture Series 33 (2004) MR MR2040080.
Book volume table of contents

[51] Kristian Seip. Interpolation and sampling in Bergman spaces. University Lecture Series 33 (2004) 41-62.
Book volume table of contents
View Article: PDF

[52] Kristian Seip. Carleson's interpolation theorem. University Lecture Series 33 (2004) 1-14.
Book volume table of contents
View Article: PDF

[53] Kristian Seip. Interpolating sequences and the Pick property. University Lecture Series 33 (2004) 15-39.
Book volume table of contents
View Article: PDF

[54] Kristian Seip. Interpolation, sampling, and Toeplitz operators. University Lecture Series 33 (2004) 79-93.
Book volume table of contents
View Article: PDF

[55] Kristian Seip. Interpolation in the Bloch space. University Lecture Series 33 (2004) 63-77.
Book volume table of contents
View Article: PDF

[56] Kristian Seip. Interpolation and sampling in Paley-Wiener spaces. University Lecture Series 33 (2004) 95-124.
Book volume table of contents
View Article: PDF

[57] Jim Agler and N. J. Young. The two-by-two spectral Nevanlinna-Pick problem. Trans. Amer. Math. Soc. 356 (2004) 573-585. MR 2022711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] António Serra. Interpolating sequences in harmonically weighted Dirichlet spaces. Proc. Amer. Math. Soc. 131 (2003) 2809-2817. MR 1974338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] D. Alpay, T. Constantinescu, A. Dijksma and J. Rovnyak. Notes on interpolation in the generalized Schur class. II. Nudel$'$man's problem. Trans. Amer. Math. Soc. 355 (2003) 813-836. MR 1932727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 140 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia